# SDR ASAA2023050543154

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,218 hours, 1,230 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC BLANK. GROUNDED - YES. RESET CAPT FMC PER B737-9 AMM 34-61-00FMC OPS CK OK.
